# SDR AALA20050075

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - TWO EMERGENCY LIGHTS IN AFT CABIN AT LOWER SLIDE INOPERATIVE.  REPLACED BATTERY PACK B527 FOR EMERGENCY LIGHTS IN AFT CABIN AT LOWER SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
